# SDR CALA2014072100967

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 44,510 hours, 15,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SEAT TRACK LBL 45.50 EMANATING FROM SECOND FASTENER HOLE ON INBD SIDE OF TRACK & FWD STATION 727B.  REPAIRED SEAT FLOORBEAM UPPER CHORD IAW ECRA 5320-02281. THIS IS A PERMANENT REPAIR.
